# SDR 2003UALA00593

- Difficulty date: July 28, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 45,545 hours, 17,248 cycles
- Engine: Pwa PW2037
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LEFT HYDRAULIC SYSTEM PRESSURE AND REVERSER EICAS ILLUMINATED.  LEFT HYDRAULIC PRESSURE LINE FROM LEFT ELECTRIC HYDRAULIC PUMP FAILED.  REPLACED LINE.
